# SDR UPS98826091

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5753744501
- Condition: Cracked
- Location: Bs 1280-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C F/S 1280-1300 STR 31L IS CRACKED BTWN 5 FASTENERS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21 AND DWG 5753744.
